# SDR DXTA200702179

- Difficulty date: May 5, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 8,753 hours, 5,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200103281
- Condition: Smoke
- Location: Aft Service Bay
- Part time: 799 hours, 498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PACK SENDING SMOKE INTO THE CABIN.  ON GROUND AT KIAH AFTER FLIGHT FROM KPDK, INSTALLED REPAIRED ACM IAW CESSNA 750 MM CH 21-51-00.
